Ceasing sertraline: can be an anxious experience

Mark NAUNTON, Louise DEEKS

Research output: Contribution to journalArticle

Abstract

Mrs LC is an 80-year-old female who was referred for a Residential Medication Management Review (RMMR) by her general practitioner (GP) after nursing staff became concerned about her challenging behaviour. The GP wanted to determine whether any of her medicines could be contributing to this deterioration. He had recently switched her from sertraline to mirtazapine and added risperidone.
Original languageEnglish
Pages (from-to)54-57
Number of pages4
JournalAustralian Pharmacist
Volume36
Issue number1
Publication statusPublished - 2017

Fingerprint

Sertraline
General Practitioners
Risperidone
Nursing Staff
mirtazapine

Cite this

NAUNTON, Mark ; DEEKS, Louise. / Ceasing sertraline: can be an anxious experience. In: Australian Pharmacist. 2017 ; Vol. 36, No. 1. pp. 54-57.
@article{ef469c8a16b7448c8afdf5422302aeb2,
title = "Ceasing sertraline: can be an anxious experience",
abstract = "Mrs LC is an 80-year-old female who was referred for a Residential Medication Management Review (RMMR) by her general practitioner (GP) after nursing staff became concerned about her challenging behaviour. The GP wanted to determine whether any of her medicines could be contributing to this deterioration. He had recently switched her from sertraline to mirtazapine and added risperidone.",
author = "Mark NAUNTON and Louise DEEKS",
year = "2017",
language = "English",
volume = "36",
pages = "54--57",
journal = "Australian Pharmacist",
issn = "0728-4632",
number = "1",

}

Ceasing sertraline: can be an anxious experience. / NAUNTON, Mark; DEEKS, Louise.

In: Australian Pharmacist, Vol. 36, No. 1, 2017, p. 54-57.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ceasing sertraline: can be an anxious experience

AU - NAUNTON, Mark

AU - DEEKS, Louise

PY - 2017

Y1 - 2017

N2 - Mrs LC is an 80-year-old female who was referred for a Residential Medication Management Review (RMMR) by her general practitioner (GP) after nursing staff became concerned about her challenging behaviour. The GP wanted to determine whether any of her medicines could be contributing to this deterioration. He had recently switched her from sertraline to mirtazapine and added risperidone.

AB - Mrs LC is an 80-year-old female who was referred for a Residential Medication Management Review (RMMR) by her general practitioner (GP) after nursing staff became concerned about her challenging behaviour. The GP wanted to determine whether any of her medicines could be contributing to this deterioration. He had recently switched her from sertraline to mirtazapine and added risperidone.

M3 - Article

VL - 36

SP - 54

EP - 57

JO - Australian Pharmacist

JF - Australian Pharmacist

SN - 0728-4632

IS - 1

ER -